The choice property in tame expansions of o-minimal structures

Pantelis E. Eleftheriou, Ayhan Günaydın, Philipp Hieronymi

Research output: Contribution to journalArticlepeer-review

Abstract

We establish the choice property, a weak analogue of definable choice, for certain tame expansions of o-minimal structures. Most noteworthily, this property holds for dense pairs of real closed fields, as well as for expansions of o-minimal structures by a dense independent set.

Original languageEnglish (US)
Pages (from-to)239-246
Number of pages8
JournalMathematical Logic Quarterly
Volume66
Issue number2
DOIs
StatePublished - Jul 1 2020

ASJC Scopus subject areas

  • Logic

Fingerprint

Dive into the research topics of 'The choice property in tame expansions of o-minimal structures'. Together they form a unique fingerprint.

Cite this